MAUDE Adverse Event Report: MEDLINE INDUSTRIED LP MEDLINE; OPTIFOAM GENTLE,NON-BORDERED,4X4

MEDLINE INDUSTRIED LP MEDLINE; OPTIFOAM GENTLE,NON-BORDERED,4X4
Catalog Number MSC2244EP
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It has been reported "customer called in to report they are not sticking at all after 2 days they fall off." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It has been reported "customer called in to report they are not sticking at all after 2 days they fall off.".

Brand Name
MEDLINE
Common Device Name
OPTIFOAM GENTLE,NON-BORDERED,4X4
Manufacturer (Section D)
MEDLINE INDUSTRIED LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093-2753
MDR Report Key25523569
Report Number1417592-2026-02477
Device Sequence Number13401308
Product Code NAD
UDI-Device Identifier10884389193938
UDI-Public10884389193938
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC2244EP
Device Lot NumberR28725
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown